It is important to remember that some drugs only temporarily excite tinnitus, and when you stop taking them the tinnitus will fade to what it was originally. That said, I'd still be cautious. The biggest problem is that some drugs are "ototoxic" to your auditory system. These are the dangerous ones because they cause actual damage, which you may or may not recover from. Here is a list of drugs that may affect tinnitus. https://www.tinnitustalk.com/threads/ototoxic-drugs-drugs-that-cause-tinnitus.455/ Scott
Originally Posted By: Nick1994
I'm 23 and have been having some tinnitus. But i'm also now taking Gabapentin for my sciatica. I asked my doctor and she said it's not a real common side effect but could cause it, she says it won't permanently cause tinnitus if it's the cause, I'm not so sure. I quit taking it for a while and it seemed to get better but I'm back on it now and I still have it. Anyone know if Gabapentin can cause this? Thanks.